Toddler Diarrhea 1 Year 2 Months, Already 4 Days?
Afternoon. Want to ask my child already liquid chapter is day 4. Day 1 and to. 2 had vomited, but on day 3 and 4th this day had not vomited. The problem is my child doesn’t want to eat. Can rice or porridge be replaced with other fruit or cereal for example. And just today to the doctor … given diarrhea medicine, abdominal pain, bloating and antibiotics. 1 day before diarrhea my child was recovering from Bapil and given antibiotics from the doctor, is it okay to take antibiotics continuously?
Hello Meli, thank you for asking HealthReplies.com
Diarrhea in children often makes parents anxious in addition to worrying that the child will become dehydrated due to diarrhea, often children become lazy to eat and increasingly weak. Parents also have to rack their brains so that the child wants to eat as before. Most diarrhea is caused by a viral infection, others can be caused by bacteria and parasites. The main conditions that can trigger diarrhea are environmental hygiene and poor sanitation. Basically, for food in children with diarrhea, rice is replaced with porridge or cereal is not a prohibited thing, the most important thing is that in one portion of the food there is a balanced nutritional content. Namely there are carbohydrates, animal protein, vegetable protein, and a little fiber. Fiber does not need too much in children with diarrhea because it will aggravate the work of the digestive system which can worsen the diarrhea itself.
It is right for you to go to the doctor immediately and see your child, because if not treated immediately, there can be a risk of causing dehydration and electrotic imbalance in the body. Appropriate diarrhea treatment for children includes administration of oral rehydration solutions to overcome fluid and electrolyte loss in the body, atbiotics if diarrhea is caused by a bacterial infection, antidiarrheal if necessary, probiotics ie supplements that contain good bacteria to help cure diarrhea, and paracetamol or ibuprofen if the child has a fever.
Antibiotics are given to treat infections caused by bacterial infections. Giving antibiotics should not be arbitrary and must be in accordance with doctor's advice. The doctor will adjust the use of these antibiotics to the needs of patients and the conditions suffered. So what the doctor has done to your child by giving antibiotics has passed a mature calculation that is by adjusting the needs and conditions for your child. Be careful when allergic symptoms appear due to antibiotics, such as dizziness, rashes on the skin, shortness of breath, itching on the skin, swelling of the eyelids and mouth. If these symptoms appear, immediately stop taking antibiotics, have your child consult a doctor, avoid giving the same antibiotic, and give the doctor proper information and counselors about allergic reactions that have been experienced before.
I hope this helps